Alert archive / Wisconsin / Flash Flood Watches in 2019

Flash Flood Watch 2, NWS Green Bay, WI

September 12, 201912 counties in Wisconsin

NWS Green Bay, WI issued this flash flood watch at Sep 12, 2019, 2:19 AM CDT for 12 counties in Wisconsin. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2019, 2:19 AM CDT (07:19 UTC)
Expired
Sep 13, 2019, 3:21 AM CDT
In force
25 hr
Issued by
NWS Green Bay, WI
Flood severity
None

Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 51 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2019-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2019-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
633 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

865 
WGUS63 KGRB 120719
FFAGRB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Green Bay WI
219 AM CDT Thu Sep 12 2019

...HEAVY RAINFALL EXPECTED THROUGH TONIGHT...

.A low pressure system tracking through the western Great Lakes
will bring several more rounds of rain to the area through
tonight. Moderate to heavy rainfall is expected later this
afternoon and into tonight as a cold front sweeps through the
western Great Lakes region.

Several rounds of heavy rain the past few days have led to very
saturated soils across central and east-central Wisconsin. The
combination of additional heavy rainfall amounts of 1 to 2 inches
today and tonight with already wet soil could lead to rapid 
runoff and areas of flash flooding.

WIZ030-031-035>040-045-048>050-121530-
/O.NEW.KGRB.FF.A.0002.190912T0719Z-190913T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-
Waushara-Winnebago-Calumet-Manitowoc-
Including the cities of Wausau, Shawano, Marshfield, 
Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, 
Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, 
Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion,
New Holstein, Manitowoc, and Two Rivers
219 AM CDT Thu Sep 12 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

The National Weather Service in Green Bay has issued a

* Flash Flood Watch for portions of central Wisconsin, east 
  central Wisconsin, and northeast Wisconsin, including the 
  following areas, in central Wisconsin, Marathon, Portage, 
  Waushara, and Wood. In east central Wisconsin, Calumet, 
  Manitowoc, and Winnebago. In northeast Wisconsin, Brown, 
  Kewaunee, Outagamie, Shawano, and Waupaca. 

* Through Friday morning.

* Showers and thunderstorms with moderate to heavy rainfall. 1 to
  2 inches of additional rainfall is expected today and  tonight.

* Be prepared for rapidly rising water levels and possible 
  flooding if you are near a river, stream, or low lying area. 
  Be ready to move to higher ground if heavy rain develops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Kurimski
5 follow-up statements
968 
WGUS63 KGRB 121514
FFAGRB

Flood Watch
National Weather Service Green Bay WI
1014 AM CDT Thu Sep 12 2019

...HEAVY RAINFALL POSSIBLE THIS AFTERNOON THROUGH TONIGHT...

.A low pressure system tracking through the western Great Lakes
region will bring periods of rain to the area through tonight. 
Moderate to heavy rainfall is possible.

Several rounds of heavy rain the past few days have resulted in 
saturated soil across central and east-central Wisconsin. The 
combination of the saturated soil and an additional 1 to 2 inches 
of rain will lead to significant runoff and possibly flash 
flooding.

WIZ030-031-035>040-045-048>050-122200-
/O.CON.KGRB.FF.A.0002.000000T0000Z-190913T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-
Waushara-Winnebago-Calumet-Manitowoc-
Including the cities of Wausau, Shawano, Marshfield, 
Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, 
Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, 
Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion,
New Holstein, Manitowoc, and Two Rivers
1014 AM CDT Thu Sep 12 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

The Flash Flood Watch continues for

* Portions of central Wisconsin, east-central Wisconsin, and
  northeast Wisconsin, including the following counties: In 
  central Wisconsin, Marathon, Portage, Waushara, and Wood. In 
  east central Wisconsin, Calumet, Manitowoc, and Winnebago. In 
  northeast Wisconsin, Brown, Kewaunee, Outagamie, Shawano, and 
  Waupaca. 

* Through Friday morning

* Showers and thunderstorms with moderate to heavy rainfall. One
  to two inches of rain is likely.

* Be prepared for rapidly rising water levels and possible
  flooding if you are near a river, stream, or low lying area. Be
  ready to move to higher ground if heavy rain develops. Ponding
  of water in low spots on roadways is also possible, especially
  in urban areas. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Skowronski
654 
WGUS63 KGRB 121952
FFAGRB

Flood Watch
National Weather Service Green Bay WI
252 PM CDT Thu Sep 12 2019

...HEAVY RAINFALL POSSIBLE THIS AFTERNOON THROUGH TONIGHT...

.A low pressure system tracking through the western Great Lakes
region to southwest Ontario will bring periods of rain to the 
area through tonight. Moderate to heavy rainfall is possible.

Several rounds of heavy rain the past few days have resulted in
saturated soil across central and east-central Wisconsin. The
combination of the saturated soil and an additional 1 to 2 inches
of rain will lead to significant runoff and possibly flash
flooding.

WIZ030-031-035>040-045-048>050-130300-
/O.CON.KGRB.FF.A.0002.000000T0000Z-190913T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-
Waushara-Winnebago-Calumet-Manitowoc-
Including the cities of Wausau, Shawano, Marshfield, 
Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, 
Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, 
Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion,
New Holstein, Manitowoc, and Two Rivers
252 PM CDT Thu Sep 12 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

The Flash Flood Watch continues for

* Portions of central Wisconsin, east central Wisconsin, and 
  northeast Wisconsin, including the following areas, in central 
  Wisconsin, Marathon, Portage, Waushara, and Wood. In east 
  central Wisconsin, Calumet, Manitowoc, and Winnebago. In 
  northeast Wisconsin, Brown, Kewaunee, Outagamie, Shawano, and 
  Waupaca. 

* Through Friday morning

* Showers and thunderstorms with moderate to heavy rainfall. One 
  to two inches of rain is likely. 

* Be prepared for rapidly rising water levels and possible 
  flooding if you are near a river, stream, or low lying area. 
  Be ready to move to higher ground if heavy rain develops. 
  Ponding of water in low spots on roadways is also possible, 
  especially in urban areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Skowronski
442 
WGUS63 KGRB 130211
FFAGRB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Green Bay WI
911 PM CDT Thu Sep 12 2019

...MODERATE TO HEAVY RAINFALL EXPECTED TONIGHT...

.A low pressure system tracking through the western Great Lakes
region to southwest Ontario will bring periods of rain to the
area through tonight. Moderate to heavy rainfall is possible.

Several rounds of heavy rain the past few days have resulted in
saturated soil across central and east-central Wisconsin. The
combination of the saturated soil and an additional 1 to 2 inches
of rain will lead to significant runoff and possibly flash 
flooding.

WIZ030-031-035>037-045-130600-
/O.EXT.KGRB.FF.A.0002.000000T0000Z-190913T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marathon-Shawano-Wood-Portage-Waupaca-Waushara-
Including the cities of Wausau, Shawano, Marshfield, 
Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, 
Clintonville, Redgranite, and Wautoma
911 PM CDT Thu Sep 12 2019

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 AM CDT FRIDAY...

The Flash Flood Watch is now in effect for

* Portions of central Wisconsin and northeast Wisconsin, 
  including the following areas, in central Wisconsin, Marathon, 
  Portage, Waushara, and Wood. In northeast Wisconsin, Shawano 
  and Waupaca. 

* Until 1 AM CDT Friday

* Showers and thunderstorms with moderate to heavy rainfall. Up to
  an inch of rain has fallen so far tonight with an additional
  quarter to half inch of rainfall possible. This may allow some
  locations to approach flash flood guidance. 

* Be prepared for rapidly rising water levels and possible 
  flooding if you are near a river, stream, or low lying area. 
  Be ready to move to higher ground if heavy rain develops. 
  Ponding of water in low spots on roadways is also possible, 
  especially in urban areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

WIZ038>040-048>050-131200-
/O.CON.KGRB.FF.A.0002.000000T0000Z-190913T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc-
Including the cities of Appleton, Green Bay, Kewaunee, Luxemburg,
Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, 
Manitowoc, and Two Rivers
911 PM CDT Thu Sep 12 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

The Flash Flood Watch continues for

* Portions of east central Wisconsin and northeast Wisconsin, 
  including the following areas, in east central Wisconsin, 
  Calumet, Manitowoc, and Winnebago. In northeast Wisconsin, 
  Brown, Kewaunee, and Outagamie. 

* Until 7 AM CDT Friday

* Showers and thunderstorms with moderate to heavy rainfall. One
  to two inches of rain is likely. Rainfall observations through
  9pm have shown at least an inch of rain has already fallen
  across portions of central Wisconsin. This rain will steadily
  shift to the east through the rest of the night.

* Be prepared for rapidly rising water levels and possible 
  flooding if you are near a river, stream, or low lying area. 
  Be ready to move to higher ground if heavy rain develops. 
  Ponding of water in low spots on roadways is also possible, 
  especially in urban areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
184 
WGUS63 KGRB 130546
FFAGRB

Flood Watch
National Weather Service Green Bay WI
1246 AM CDT Fri Sep 13 2019

...MODERATE TO HEAVY RAINFALL EXPECTED TONIGHT...

.A low pressure system tracking through the western Great Lakes
region to southwest Ontario will bring periods of rain to the
area through early this morning. Light to moderate rainfall is 
possible.

Several rounds of heavy rain the past few days have resulted in
saturated soil across Brown County. The combination of the 
saturated soil and additional rain will lead to significant 
runoff and possibly flash flooding.

WIZ038-040-048>050-130700-
/O.CAN.KGRB.FF.A.0002.000000T0000Z-190913T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Outagamie-Kewaunee-Winnebago-Calumet-Manitowoc-
Including the cities of Appleton, Kewaunee, Luxemburg, Oshkosh, 
Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, 
and Two Rivers
1246 AM CDT Fri Sep 13 2019

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of east central Wisconsin and
northeast Wisconsin has been cancelled. 

Local law enforcement indicated there have been little to no
impacts from the additional rainfall overnight, therefore the
Flash Flood Watch will be cancelled.

$$

WIZ030-031-035>037-045-130700-
/O.CAN.KGRB.FF.A.0002.000000T0000Z-190913T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marathon-Shawano-Wood-Portage-Waupaca-Waushara-
Including the cities of Wausau, Shawano, Marshfield, 
Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, 
Clintonville, Redgranite, and Wautoma
1246 AM CDT Fri Sep 13 2019

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Wisconsin and
northeast Wisconsin has been cancelled. 

Local law enforcement indicated there have been little to no
impacts from the additional rainfall overnight, therefore the
Flash Flood Watch will be cancelled.

$$

WIZ039-131200-
/O.CON.KGRB.FF.A.0002.000000T0000Z-190913T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown-
Including the city of Green Bay
1246 AM CDT Fri Sep 13 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

The Flash Flood Watch continues for

* A portion of northeast Wisconsin, including the following 
  area, Brown. 

* Until 7 AM CDT this morning

* Showers and thunderstorms with light to moderate rainfall. Up to
  one quarter of an inch is possible for the rest of this morning.
  Although little additional rainfall is expected, several rounds
  of heavy rain the last few days have led to elevated flooding
  concerns throughout the county. The rain and flood threat should
  end later this morning. 

* Be prepared for rapidly rising water levels and possible 
  flooding if you are near a river, stream, or low lying area. 
  Be ready to move to higher ground if heavy rain develops. 
  Ponding of water in low spots on roadways is also possible, 
  especially in urban areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Kurimski
989 
WGUS63 KGRB 130821
FFAGRB

Flood Watch
National Weather Service Green Bay WI
321 AM CDT Fri Sep 13 2019

...FLASH FLOOD WATCH IS CANCELLED...

.Moderate to heavy rainfall has moved east of the forecast area
this morning. With only light showers possible the rest of today
no additional flash flooding is expected.

WIZ039-130930-
/O.CAN.KGRB.FF.A.0002.000000T0000Z-190913T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown-
Including the city of Green Bay
321 AM CDT Fri Sep 13 2019

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of northeast Wisconsin has
been cancelled. 

Local law enforcement indicated there have been little to no
impacts from the additional rainfall overnight, therefore the
Flash Flood Watch will be cancelled.

$$

Kurimski

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flash flood watch went out at Sep 11, 10:50 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Sep 11, 10:50 PM CDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1050 PM CDT Wed Sep 11 2019

Updated aviation portion for 06Z TAF issuance

.SHORT TERM...Tonight and Thursday
Issued at 419 PM CDT Wed Sep 11 2019

Much of the southern portion of the forecast area experienced
heavy rainfall this morning, as a nearly stationary front shifted
slightly north into the area. This frontal boundary has shifted
slightly south over southern Wisconsin this afternoon, dragging
the stronger instability with it. Therefore, the lingering
precipitation over the forecast area this afternoon into this
evening will likely contain no severe thunderstorms. However,
cannot rule out strong gusty winds within some storms. Chances
for showers and storms will decrease overnight, especially across
the north. It is possible for some scattered showers over the
southern tier counties depending on how far south the frontal
boundary shifts.

By early Thursday morning, the frontal boundary will shift
slightly north again over central Wisconsin. Chances for showers
and storms will increase from southwest to northeast in
association with the movement of the boundary. Since the stronger
instability is riding along/south of the boundary, it is possible
for a brief period Thursday morning for some stronger storms to
develop over central Wisconsin. The main threat within these
storms would be damaging winds and heavy rainfall. Some
uncertainty remains with the evolution of these storms as many of
the CAMs indicate the convection to dissipate over the forecast
area by mid-morning.

More precipitation is expected to move over the forecast area
by Thursday evening, as the next shortwave trough approaches from
the west. The majority of this precipitation appears to be
associated with the surface cold front, however, it is possible
for some pre-frontal showers and storms to move over the forecast
area Thursday afternoon. Any showers and storms that develop will
likely have heavy rainfall, as PWAT values will increase to near
1.75 inches into Thursday evening.

.LONG TERM...Thursday Night Through Wednesday
Issued at 419 PM CDT Wed Sep 11 2019

Chances for rain and the potential for flooding are the main
concerns during this part of the forecast. Much of central and
east-central Wisconsin picked up more than an inch of rainfall
through early this afternoon, leading to flooding of low-lying and
poor drainage areas.

A low pressure system, that moved into the Plains today, is
expected to trek northeast. As it does, a frontal boundary to our
south will move north through the area as a warm front Thursday
into Thursday evening. A cold front will then make its way across
the area late Thursday night into early Friday. Precipitable
water values across the southern part of the area are forecast to
be in the 1.5 to 2 inch range during this time period.

Though there should be a break in major precipitation events, the
potential for water issues seems pretty good for late Thursday
into Friday. HPC has the entire forecast area in a slight risk of
excessive rainfall for 12Z Thursday through 12Z Friday.

Once the cold front exits to our east there should be no
widespread heavy precipitation events through the early part of
next week. A warming trend is expected over the weekend, and highs
should be well above normal from Sunday through Wednesday.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1050 PM CDT Wed Sep 11 2019

IFR to intermittent LIFR conditions will linger at each of the
TAF sites through tonight before slight improvement Thursday. An
isolated rain showers will be possible tonight into the day
Thursday; however, the better chances for showers and
thunderstorms will be Thursday evening. Thunder may also occur
over the western TAF sites early Thursday morning, but confidence
in that occurring is low. Some patchy fog may develop as well,
with the lingering low level moisture trapped below a temperature
inversion. Generally expecting any reduced visibility to be in the
3 to 5 mile range with ceilings in the 400 to 800 ft range
through Thursday morning. Some improvement will occur Thursday
afternoon as a cold front approaches. This may allow ceilings to
increase to around 1500 to 2500 ft for a brief time.
&&

.HYDROLOGY...
Issued at 419 PM CDT Wed Sep 11 2019

Another round of moderate to heavy rain, expected from Thursday
night through Friday, could produce some additional flooding
across the area. The biggest threat will be across central and
east-central Wisconsin where areas have already received
significant rainfall over the past few days, with another 1 to 2
inches with locally higher amounts possible through the end of the
work week. These areas may see urban flooding and rising water
levels on area rivers and streams.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Beach Hazards Statement through Friday evening for WIZ022-040.
&&

SHORT TERM.....Hykin
LONG TERM......MG
AVIATION.......Cooley
HYDROLOGY......Hykin
Hazardous weather outlook, Sep 11, 3:17 PM CDT, 11 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
317 PM CDT Wed Sep 11 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
317 PM CDT Wed Sep 11 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Isolated thunderstorms are possible this evening mainly across
east-central Wisconsin, and again late tonight mainly across
central Wisconsin. Damaging winds and localized urban and small
stream flooding will be the primary threats in the strongest
storms. In addition, gusty northeast winds off the Bay of Green
Bay may also cause water to back up on the East River, Fox River
and Duck Creek tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Thunderstorms are expected to continue at times from Thursday into
early Friday. Heavy rainfall will be the most likely threat
during this period, but there is also a marginal risk of severe
storms over parts of central Wisconsin. The heavy rains will
likely cause localized urban and small stream flooding.

Hazardous swimming conditions are possible Thursday afternoon into
Friday along Lake Michigan beaches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed across central and east-central
Wisconsin today.

LMZ521-522-541>543-122030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
317 PM CDT Wed Sep 11 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Thunderstorms are possible at times tonight. Any storms could
pose a hazard to mariners.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Hazardous conditions for small craft may also occur Thursday
afternoon into Friday.

Hykin/MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 9:35 PM CDTAreal Flood AdvisoryGRBBrown8 hr
Sep 11, 9:45 PM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc45 hr
Sep 11, 11:48 PM CDTLakeshore Flood AdvisoryGRBBrown, Oconto6 hr
Sep 12, 4:36 AM CDTRiver Flood WarningGRBWood62 hr
Sep 12, 6:31 PM CDTSpecial Weather StatementGRBLincoln, Wood44 min

Nearby

Flash Flood Watches in Wisconsin, 2019Every flash flood watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.